Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Folliculitis decalvans, recurring hair loss, itchy scalp and bumps on stopping the medicine, taking predisone. Is it safe for a long term?

My son is 19 years old. Very healthy, strong, and eats well. He has had the misfortune of acquiring folliculitis decalvans. It has been 3 months now. He has lost alot of hair , and has taken predisone for 5 weeks. 40mg, then 20mg, then 10mg. Everytime the dose goes down, he notices that he starts to itch again, and new bumps arise. His head is starting to feel swollen again. Is there any hope? I have been researching this scalp disease since he got it, and it doesn t sound good. I am afraid for him to continue with this steroid , because of all the side effects. He has been seeing a dermotologist, and now my husband wants me to find a different one for a second opinion. Can you help?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Long term steroids harm to our body.
Take ayurvedic medicine .
Amla churna.
Sptamrta loha.
Aorgyavrdhini vati.
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor